# SDR UIEA2022052600547

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1EA THROUGH THICKNESS CRACK WAS FOUND ON THE LBL 57.5 SHEAR TIE AS MARKED APPROX 13/4" IN LENGTH AT I/B SIDE & 1 1/4" IN LENGTH AT O/B SIDE.  CRACK SHEAR TIE REPLACEMENT AS PER ATLAS AIR EO: 4453C024 REV 1 PART5 )
